Had sex on my ovulation day with my boyfriend, only in highschool and he used a condom. However condom broke and he came in me and about an hour after went to Cvs looking for plan b but only Aftera was left so I took one.. two days after got scared and took a plan B. Then 2 weeks after the pill and 2 weeks till my expected period I spotted for 2 days. Im now 15 days late and took two negative tests a week after expected period. HELP
You're bound to be experiencing changes in your menstrual cycle with all the hormone you've taken. It's going to be irregular for some time. Possibly months. It takes time for your body to rebalance itself after all those chemicals.
You might get some irregular bleeding, or even nothing at all. Bleeding you do get could be anything from spotting to heavy bleeding. It's just a case of sitting it out & waiting for things to settle down again.
You may get other hormonal symptoms such as those you'd get with a period or pregnancy. Those pills are a huge dose of hormones, & you took a double dose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2014 • 1 answer
Posted 5 Aug 2016 • 2 answers
Posted 9 Nov 2017 • 1 answer
Posted 27 Feb 2018 • 1 answer
Aftera - I just had sex yesterday and my partner said the condom broke and I took the pill 1 hour...
Posted 12 days ago • 1 answer